UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1776

タイトル: Deformations of $\Bbb Q$-Calabi-Yau 3-Folds and $\Bbb Q$-Fano 3-Folds of Fano Index 1
著者: Minagawa, Tatsuhiro
発行日: 1999年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 6 (1999), No. 2, Page 397-414
抄録: In this article, we prove that any $\Bbb Q$-Calabi-Yau 3-fold with only ordinary terminal singularities and any $\Bbb Q$-Fano 3-fold of Fano index 1 with only terminal singularities have $\Bbb Q$-smoothings.
URI: http://hdl.handle.net/2261/1776
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms060205.pdf168.04 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください